# SDR F3LA2010072500515

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 21,487 hours, 10,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK NON ROUTINE N0479, 6 EACH INSERTS PULLED OUT WITH SKIN DAMAGE.  REPAIRED THE SKIN DAMAGE AT 6 EACH HOLE LOCATIONS USING PATCH METHOD IAW A319 SRM 53-02-00 PARA 8 A.  INSTALLED INSERTS IAW AIRBUS PMS 01-05-72 PARA 5.
